Xpa-C Tablet: Each tablet contains Paracetamol BP 500 mg and Caffeine BP 65 mg.
Xpa-C Tablet is an analgesic and antipyretic formulated to give extra pain relief. The tablet is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, neuralgia, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, influenza and sore throat.
Adults: Elderly and children 12 years and over: 2 tablets every 4-6 hours as required to maximum 8 tablets.
Hypersensitivity to Paracetamol, Caffeine or any of the other component of the tablet.
Use with caution in alcoholism, decreased kidney function and liver disease.
Adverse effects are rare but hypersensitivity including skin rash may occur.
The speed of absorption of paracetamol may be increased by metoclopramide or domperidone and reduced by cholestyramine. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of paracetamol with increased risk of bleeding; occasional doses have no significant effect.
Epidemiological studies in human pregnancy have shown no ill effects due to paracetamol and caffeine used in the recommended dosage, but patients should follow the advice of their doctor regarding its use. Paracetamol and caffeine are excreted in breast milk but not in a clinically significant amount. There are no known harmful effects when this medicine is used by breast feeding mothers.
Xpa-C Tablet: Each box contains 200's tablets in blister pack.
Aristopharma Ltd. is one of the top 10 pharmaceutical companies in Bangladesh. The company started its journey in 1986 with the honest promise to provide quality medicines at affordable prices to the countrymen.
© 2022. Aristopharma Ltd. All rights reserved.